# SDR SWAA2021071485118

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED ; / [01] REMOVED GUSSET AT FWD CARGO BAY LOCATED BTW BS.500D WL193;S-19L PER SRM 51-40-02.; [02] LOCATED AND DRILLED GUSSET WITH P/N 143A9481-6; LOT#1457203-12 IAW SRM 51-40-05; AND DWG# 143A7902. OK TO INSTALL.; [03] VERIFIED LOCATED AND DRILLED GUSSET WITH P/N 143A9481-6; LOT#1457203-12 IAW SRM 51-40-05; AND DWG# 143A7902. OK TO INSTALL.; [04] INSTALLED NEW FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS500D; S-19L; WL193. P/N 143A9481-6; LOT#1457203-12 IAW SRM 51-40-02; AND DWG# 143A7902.; [05] INSTALLED NEW FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS500D; S-19L; WL193. P/N 143A9481-6; LOT#1457203-12 IAW SRM 51-40-02; AND DWG# 143A7902; [06] VERIFIED INSTALLATION OF NEW FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET BS500D; S-19L; WL193. P/N 143A9481-6; LOT#1457203-12 IAW SRM 51-40-02; AND DWG# 143A7902; [07] VERIFIED COMPLETION OF CUSTOMER CARD TTG8Q005GJ7X
